MathSciNet Relay Station
MathSciNet bibliographic data
MR319054 52A45
Butler, G. J. Simultaneous packing and covering in euclidean space. Proc. London Math. Soc. (3) 25 (1972), 721–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement